# SDR ZZDA2007291

- Difficulty date: January 4, 2006
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT FUSELAGE AT APPROX FS 256L ABOVE L19 (3" X 1.5" X .033").  INSTALLED REPAIR ON LT SIDE STA 256 ABOVE LONG 19L PER SRM 53-00-01 FIG 204.
